# SDR SWAA2023081676995

- Difficulty date: July 10, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 38,436 hours, 17,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ FWD CARGO COMPARTMENT L/H SIDE FLOOR SUPPORT Z CHANNEL FROM STA 500F TO STA 500I S-26L MKD DOT<[01] REMOVED CORROSION AT FWD CARGO COMPARTMENT L/H SIDE FLOOR SUPPORT Z CHANNEL FROM STA 500F TO STA 500I PER SRM 51-10-02-0G-0 EVALUATED REWORKED AREA ORIG MATERIAL:0.040' MATERIAL REMIANING:0.030' MATERIAL REMOVED:0.010 FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2 REMOVED OUT OF LIMITS LH Z-CHANNEL SECTION FROM STA 500F-500I PER SRM 51-40-02-0G-0 LOCATED AND DRILLED NEW Z CHANNEL SECTION STA STA 500F-500I PER SRM 51-40-05-0G-0 (MATERIAL USED : BAC1496-444 7075 T62) TREATED AND PRIMED NEW Z-CHANNEL SECTION PER AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED FWD CARGO COMPARTMENT L/H SIDE FLOOR SUPPORT Z CHANNEL SECTION FROM STA 500F TO STA 500I PER SRM 51-40-02-0G-0 AND DWG#143A7501;[02] VERIFIED STEP 1;[03] VERIFIED STEP 1
